# SDR CALA2014081301111

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 46,812 hours, 17,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW CTR WING BOX REAR SPAR VERTICAL PRESS WEB FOUND CRACK APPROX 1 1/8 INCHES IN LENGTH BETWEEN RBL 40 & 45.69.  A/C 210 ENTERED AS ERROR IT SHOULD READ A/C 201 RT WW CTR WING BOX REAR SPAR VERTICAL PRESS WEB REPAIRED IAW 57-10-10 REPAIR 3 FIG 204.  INSPECT AT 56,000 FLIGHT CYCLES & REPEAT AT 36,000 FLIGHT CYCLES INTERVALS.
